MathSciNet Relay Station
MathSciNet bibliographic data
MR193126 (33 #1347) 18.20 (17.30)
May, J. P. The cohomology of restricted Lie algebras and of Hopf algebras. J. Algebra 3 1966 123–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement